# SDR TRBA201135503

- Difficulty date: November 12, 2011
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,273 hours, 35,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS CRACKED RIB 7. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED RT INBD FLAP ASSY WITH SERVICEABLE FLAP ASSY. THE ACFT WAS RETURNED TO SERVICE.
